# SDR 9516562295

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295US
- Make and model: Boeing 727251
- Aircraft serial: 21506
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Safety Lock
- Condition: Missing
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 4 LEADING EDGE FLAP WOULD NOT RETRACT ON FLAP RETRACTION, AFTER TAKEOFF.  FLAP POSITION AMBER LIGHT REMAINS ILLUMINATED WHEN FLAPS AT ZERO.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND SAFETY LOCK MISSING ON SWITCH.  ADJUSTED BOLT AND INSTALLED NEW LOCK, GROUND TEST NORMAL.
